| Catalog Number |
2030002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
04/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
Event or Problem Description
It was reported through a legal event that a 59 year old female patient had hernia repair surgery on or about (b)(6) 2013.During the hernia repair surgery, the surgeon implanted a strattice mesh; lot # sp100043-148 ref # 2030002.After surgery, the patient returned to the hospital on or about (b)(6) 2014, for repair of a recurrent ventral hernia.On or about (b)(6) 2020, the patient had another strattice mesh implanted for ventral hernia repair.The lot# is sp200144-137 and the ref# is 20300002.In (b)(6) 2022, the patient presented to the hospital for a revision surgery.This record is associated with sp200144-137 ref # 2030002; implanted (b)(6) 2020.
Additional Manufacturer Narrative
Internal investigation into strattice lot sp200144 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 01/05/2023, of the (b)(4) devices released to finished goods for lot sp200144, (b)(4) have been distributed with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.
Event or Problem Description
This is follow up#1 to report the results from the internal investigation and the conclusion.The aware date of january 5th, 2023 is based on when the batch record review was completed.As reported in the initial: it was reported through a legal event that a 59 year old female patient had hernia repair surgery on or about (b)(6) 2013.During the hernia repair surgery, the surgeon implanted a strattice mesh; lot # sp100043-148 ref # 2030002.After surgery, the patient returned to the hospital on or about (b)(6) 2014, for repair of a recurrent ventral hernia.On or about (b)(6) 2020, the patient had another strattice mesh implanted for ventral hernia repair.The lot# is (b)(6) and the ref# is 20300002.In (b)(6) 2022, the patient presented to the hospital for a revision surgery.No other information was provided.This record is associated with (b)(6), ref # 2030002; implanted (b)(6) 2020.